Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    22
  • comments
    44
  • views
    8,648

Day 5-Amnesteem(accutane)

monkeeeeeeee

424 views

Ok so I'm actually taking Amnesteem and NOT Accutane, but it's still Isotretinoin and I'm sure it works just as well :D

So I'm on day five right now. No major side-effects to report except for chapped lips and this morning I woke up at 3am dying of thirst!! Oh man I felt like I has been in the desert or something! I drank a lot of water and I was fine. Yesterday I felt really dizzy and couldn't keep my balance, but I don't know if it was due to the Amnesteem or my nerves because I was performing in a concert that night...either way it was strange 'cause I had never felt that way before. It went away with in 15min though. I had a headache this morning, but took some Excedrin and I was fine...I think it was because I got so thirsty!

Well that's about it...my skin is still the same maybe a bit more oily.

Almost time for winter break!!! :redface: Have a good rest of the week everyone!!!

Yours truly,

monkeeeeeeee



3 Comments


Recommended Comments

I'm not taking Accutane either but I've still been calling it Accutane, even with my dermatologist, don't think it really matters as most people only remember the most popular brand name of a drug rather than the generic name, it's no big deal. It's like telling people you're on the anti-depressant prozac, but it isn't the brand you're using, but that's what you tell people for convienence because no one has heard of the generic name fluoxetine (just using it as an ex. because I take prozac...I mean fluoxetine, I honestly don't know the name of the brand I've bought).Also I felt a little dizzy to begin with taking isotretinoin but the dizzinisess slowly subsided and after about 2 weeks I think I stopped experiencing dizzy spells. Was wierd, becuase not many people report it, but it's probably not woth worrying about. I could be wrong, the dizzyness I experiened could be unrelated, or maybe it's the combination with the anti-depressant. Anyway, hope you get through your course. :boohoo:

Share this comment


Link to comment
I'm not taking Accutane either but I've still been calling it Accutane, even with my dermatologist, don't think it really matters as most people only remember the most popular brand name of a drug rather than the generic name, it's no big deal. It's like telling people you're on the anti-depressant prozac, but it isn't the brand you're using, but that's what you tell people for convienence because no one has heard of the generic name fluoxetine (just using it as an ex. because I take prozac...I mean fluoxetine, I honestly don't know the name of the brand I've bought).Also I felt a little dizzy to begin with taking isotretinoin but the dizzinisess slowly subsided and after about 2 weeks I think I stopped experiencing dizzy spells. Was wierd, becuase not many people report it, but it's probably not woth worrying about. I could be wrong, the dizzyness I experiened could be unrelated, or maybe it's the combination with the anti-depressant. Anyway, hope you get through your course. :D
Hah yeah I'll probably still call it Accutane :boohoo: Uhm the dizzy spell was a bit wierd, but like you said I don't really know if it was the accutane or something else...I wont worry too much about it. Thanks for the comment :D

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×